# SDR 9JLA2017083115214

- Difficulty date: August 29, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N556CG
- Make and model: Lear 45LEAR
- Aircraft serial: 45237
- Aircraft time: 3,671 hours, 2,503 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Switch
- Part number: 76000201
- Condition: Failed
- Location: Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED DURING FLIGHT, DIVERTED DUE TO AN AMBER RT NAC HT FAIL ON THE CAS MASSAGE WITH AN ASSOCIATED AMBER NAC FI DURING FLIGHT. THE LANDING WAS UNEVENTFUL.  TROUBLESHOT AND DETERMINED THAT A FAULT WITH THE NACELLE HEAT PRESSURE SWITCH. THE PRESSURE SWITCH WAS REPLACED AND FUNCTIONAL CHECKS WERE SATISFACTORY.
